# SDR MALA050397

- Difficulty date: May 3, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 15,434 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 72553711245
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, FOUND LT WRAP AROUND PN 72553711-245, IS CORRODED AND HAS BEEN REMOVED AND REPLACED IAW SRM 51-40-21.  REF: EAMS WORK ORDER 212113 TASK 1506.
